Some conditions for the stability of functional-differential equations solved with respect to the derivative
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1992), pp. 46-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_7_a6,
author = {V. V. Malygina},
title = {Some conditions for the stability of functional-differential equations solved with respect to the derivative},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {46--53},
year = {1992},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_7_a6/}
}
TY - JOUR AU - V. V. Malygina TI - Some conditions for the stability of functional-differential equations solved with respect to the derivative JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1992 SP - 46 EP - 53 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1992_7_a6/ LA - ru ID - IVM_1992_7_a6 ER -
V. V. Malygina. Some conditions for the stability of functional-differential equations solved with respect to the derivative. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1992), pp. 46-53. http://geodesic.mathdoc.fr/item/IVM_1992_7_a6/